# SDR 9JLA2013090404861

- Difficulty date: August 16, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N62MF
- Make and model: Amd FALCON2000
- Aircraft serial: 017
- Aircraft time: 7,550 hours, 4,610 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accumulator
- Part number: 609671
- Part serial: EFS1971
- Condition: Leaking
- Location: Thrust Reversers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE PREFLIGHT CHECKS, IT WAS NOTED THAT THE LT THRUST REVERSER ACCUMULATOR LOST THE PRE-CHARGE. TROUBLESHOOTING IDENTIFIED THE LT THRUST REVERSER ACCUMULATOR AS DEFECTIVE. THE UNIT WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE. PN 60967-1, OFF SN EFS1971.
